# SDR CALA2025081207633

- Difficulty date: August 10, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 49,965 hours, 6,232 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 866CE04Y11
- Part serial: ZECR20217
- Condition: Faulted
- Location: Zone 100
- Part time: 31,050 hours, 3,861 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ELEC P200 PANEL THE PRIMARY POWER DISTRIBUTION SYSTEM (PPDS) P200 PANEL IS FAULT ED SUCH THAT IT CANNOT SUPPORT AIRPLANE DISPATCH, SUCH AS DUAL C HANNEL IN-OPERATIVE. DB 24 PDHM OPS (GPM L8) DB 24 PDHM OPS (GPM R6) TS MAINTENANCE MESSAGE 24-17484 IN REF WITH FIM, 24-30-F5-61A-421A FOUND P200M3 ELCU PROTECTION CIRCUIT CARD BAD. REMOVED AND REPLACED P200M3 ELCU PROTECTION CIRCUIT CARD IN REF WITH B787-A-24-09-04 UP TO STEP 1. D. (5).   REMOVED AND REPLACED P200M3 ELCU PROTECTION CIRCUIT CARD IN REF WITH B787-A-24-09-04 FROM STEP 1. D. (5) TO COMPLETION OF INSTALLATION. OPS CHECK GOOD.
